# SDR UPS07448966

- Difficulty date: January 10, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 76,834 hours, 22,085 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS 2040 LBL 85 FLOORBEAM FOUND CORRODED.  M/D BS 2040 FLOORBEAM UPPER CHORD REPAIRED AS PER SRM 51-40-04 FIG 1 JUST BETWEEN LBL 43 AND LBL 118 LT MOST O/B.
